Junior Strength Children’s TYLENOL® FASTMELTS®

print mail
twitter
  • Overview & Dosage
  • Ingredients
  • Caution
  • FAQs

*Use only as directed

Junior Strength Children’s TYLENOL® FASTMELTS®. TYLENOL® - Trusted by Doctors and Moms to Relieve Fever and Pain for Over 50 Years.

When your child is sick, all you want to do is make them feel better. This often includes providing them with medicine to effectively relieve their fever or pain. You just want them to be able to get well and back to normal.

Try Junior Strength Children’s TYLENOL® FASTMELTS®. For over fifty years, parents and doctors have placed their trust in TYLENOL® for fast, effective relief of fever and pain due to toothaches, immunizations, colds or flu.

Junior Strength Children’s TYLENOL® FASTMELTS® dissolve in your child’s mouth to deliver the medicine that will help them get back to normal. Junior Strength Children’s TYLENOL® FASTMELTS® are available in three great tasting flavours- Tutti Frutti, Orange Burst and White Grape-to ensure your child will take the correct dose to help them to feel better.

Children 2-11 years

For effective relief of:

  • Fever
  • Pain

Due to immunizations, colds, flu, headache, toothache, minor muscle aches, pains or sprains.

Dye Free Tutti Frutti

Format: FASTMELTS® Tablet

Also Available:

  • Junior Strength Children’s TYLENOL® Orange Burst FASTMELTS®

  • Junior Strength Children’s TYLENOL® Tutti Frutti FASTMELTS®

My child is under 6 years of age and has a cough or cold. What can I give them?

Children under 6 years old can be given single-ingredient pain relievers and fever reducers such as Infants’ and Children’s TYLENOL®. However, they should not be given non-prescription cough and cold medicines. Click here for detailed information.

Dosage

Use our Children's Dosage Calculator to determine the right dose for your child.

Dosage Quick Reference Guide

  • Find the right dose on the chart. If possible, use weight to determine your child’s dose, otherwise use age.
  • Chew or let tablet dissolve in mouth.
  • Single dose may be repeated every 4-6 hours, as needed.
  • Do not exceed 5 doses of acetaminophen per day.
Single Oral Dose

Weight

Age

Tablets mg
(Lbs) (Years)
24 – 35 2 – 3 1 160
36 – 47 4 – 5 240
48 – 59 6 – 8 2 320
60 – 71 9 – 10 400
72 – 95 11 3 480
 

Medicinal Ingredients

Each tablet contains:

  • Pain reliever/Fever reducer (per tablet): Acetaminophen, 160 mg

Non-Medicinal Ingredients (alphabetical):

Junior Strength Children’s TYLENOL® (Tutti Frutti) FASTMELTS® : citric acid, copovidone, corn starch, crospovidone, ethylcellulose, flavour, lactose, magnesium stearate, mannitol, silicon dioxide, sorbitol, sucralose.

Caution

Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not give more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not give if your child is allergic to acetaminophen. Consult a doctor if symptoms last more than 5 days, fever lasts more than 3 days or your child develops allergic reactions such as wheezing, rash or itching.

Ask a doctor or pharmacist before use if your child:

  • Has a serious liver or kidney disease
  • Uses any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications

In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.

WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken.

Store at room temperature, 15 - 30°C (59 - 86°F).

Frequently Asked Questions

What should I do if I think my child has taken more than the recommended dose of TYLENOL®?

If you, your child, or someone you know, has taken more than the recommended dose of TYLENOL®, call a Poison Control Centre or a doctor immediately even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain and loss of appetite. An overdose of a TYLENOL® product, or any other medication, can be very serious.

Are Children’s and Junior Strength TYLENOL® FASTMELTS® chewable?

Yes. Children’s and Junior Strength TYLENOL® FASTMELTS® are chewable and should dissolve quickly in your child’s mouth.

Should Infants’ and Children’s TYLENOL® liquid products be stored in the fridge?

No. Infants’ and Children’s TYLENOL® products are stable at room temperature (15 - 30°C(59 - 86°F)). We recommend that all TYLENOL® products be stored safely in a medicine cabinet or cupboard rather than in a refrigerator.